Rocky Mountain Journal of Mathematics

Perturbations in the Speiser Class

Ion Coiculescu and Bartł omiej Skorulski

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 37, Number 3 (2007), 763-800.

Dates
First available in Project Euclid: 22 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1182536163

Digital Object Identifier
doi:10.1216/rmjm/1182536163

Mathematical Reviews number (MathSciNet)
MR2351291

Zentralblatt MATH identifier
1143.37038

Subjects
Primary: 37F35: Conformal densities and Hausdorff dimension
Secondary: 37A05: Measure-preserving transformations 37F10: Polynomials; rational maps; entire and meromorphic functions [See also 32A10, 32A20, 32H02, 32H04] 37F45: Holomorphic families of dynamical systems; the Mandelbrot set; bifurcations 37D35: Thermodynamic formalism, variational principles, equilibrium states 28D10: One-parameter continuous families of measure-preserving transformations

Citation

Coiculescu, Ion; Skorulski, Bartł omiej. Perturbations in the Speiser Class. Rocky Mountain J. Math. 37 (2007), no. 3, 763--800. doi:10.1216/rmjm/1182536163. http://projecteuclid.org/euclid.rmjm/1182536163.


Export citation

References

  • J.M. Aarts and L.G. Oversteegen, The geometry of Julia sets, Trans. Amer. Math. Soc. 338 (1993), 897-918.
  • R. Adams and J. Fournier, Sobolev spaces, Academic Press, New York, 2003
  • K. Astala, Planar quasiconformal mappings: Deformations and interactions, in Quasiconformal mappings and analysis: A collection of papers honoring F.W. Gehring (Peter Duren, Juha Heinonen, Brad Osgood and Bruce Palka, eds.), Springer, New York, 1998.
  • I. Coiculescu and B. Skorulski, Thermodynamic formalism of transcendental entire maps of finite type, Monatsh. Math., to appear.
  • M. Denker and M. Urbański, Ergodic theory of equilibrium states for rational maps, Nonlinearity 4 (1991), 103-134.
  • --------, On the existence of conformal measures, Trans. Amer. Math. Soc. 328 (1991), 563-587.
  • --------, On Sullivan's measures for rational maps of the Riemann sphere, Nonlinearity 4 (1991), 365-384.
  • --------, Hausdorff measures and conformal measures on Julia sets with rationally indifferent fixed point, J. London Math. Soc. 43 (1991), 107-118.
  • R.L. Devaney, Cantor bouquets, explosions and Knaster continua: Dynamics of complex exponential, Publ. Mat. 43 (1999), 27-54.
  • R. Devaney and F. Tangerman, Dynamics of entire functions near the essential singularity, Ergodic Theory Dynam. Systems 6 (1986), 498-503.
  • P.L. Duren, Univalent functions, Springer, New York, 1983.
  • A.E. Eremenko and M.Yu. Lyubich, Dynamical properties of some classes of entire functions, Ann. Inst. Fourier 4 (1992), 989-1020.
  • K. Falconer, Techniques in fractal geometry, John Wiley & Sons, Chichester, 1997.
  • L.R. Goldberg and L. Keen, A finiteness theorem for a dynamical class of entire functions, Ergodic Theory Dynam. Systems 6 (1986), 183-192.
  • C. Ionescu-Tulcea and G. Marinescu, Theorie ergodique pour des classes d'operations non-complement continues, Ann. of Math. 52 (1950), 140-147.
  • S.G. Krantz, Function theory of several complex variables, Wadsworth and Brooks, Pacific Grove, CA, 1992.
  • O. Lehto and K.I. Virtanen, Quasiconformal mappings in the plane, Springer-Verlag, New York, 1973.
  • R. Mañé, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Sci. Ecole Norm. Sup. (4) 4 (1983), 193-217.
  • C. McMullen, Area and Hausdorff dimension of Julia sets of entire functions, Trans. Amer. Math. Soc. 300 (1987), 329-342.
  • S. Morosawa, Y. Nishimura, M. Taniguchi and T. Ueda, Holomorphic dynamics, Cambridge Univ. Press, Cambridge, 2000.
  • F. Przytycki and M. Urbański, Fractals in the plane: The ergodic theory methods, available at: www.unt.edu/urbanski/books.
  • M. Reed and B. Simon, Methods of modern mathematical physics IV: Analysis of operators, Academic Press, New York, 1978.
  • H. Schaefer, Banach lattices and positive operators, Springer, Berlin, 1974.
  • B. Skorulski, Metric properties of the Julia set of some meromorphic functions with an asymptotic value eventually mapped onto a pole, Math. Proc. Cambridge Philos. Soc. 139 (2005), 117-138.
  • --------, The existence of conformal measures for some transcendental meromorphic functions, Contemp. Math., vol. 396, 2006, pp. 169-201.
  • M. Urbański and A. Zdunik, The finer geometry and dynamics of exponential family, Michigan Math. J. 51 (2003), 227-250.
  • --------, Real analyticity of Hausdorff dimension of finer Julia set of exponential family, Ergodic Theory Dynam. Systems 24 (2004), 279-315.
  • --------, Geometry and ergodic theory of non-hyperbolic exponential maps, preprint, 2003.
  • M. Zinsmeister, Thermodynamic formalism and holomorphic dynamical system, SMF/AMS texts and Monographs 2, Amer. Math. Soc., 2000.